# SDR DL73S961752

- Difficulty date: July 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N303DL
- Make and model: Boeing 737232
- Aircraft serial: 23075
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Cracked
- Location: Bs 178
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MID-VISIT, 178 BULKHEAD WAS FOUND TO BE CRACKED IN WEB.  DAMAGE WAS REPAIRED WITH AN ALUMINUM DOUBLER IN ACCORDANCE WITH FAA/DER FORM 8110-3, DER DESIGNATION SO-867.
